Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 110, NWS Tulsa, OK

June 1, 2007Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2007, 6:52 PM CDT for Osage County, Oklahoma. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 6:52 PM CDT (23:52 UTC)
Expired
Jun 1, 2007, 7:45 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Osage County, OK

The radar

The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:53 PM CDTHAIL 1Hominy, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 5:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 012352
SVRTSA
OKC113-020045-
/O.NEW.KTSA.SV.W.0110.070601T2352Z-070602T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 745 PM CDT

* AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR HOMINY...MOVING NORTHEAST AT
  20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WYNONA AND HOMINY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3643 9665 3620 9621 3635 9601 3666 9627

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:41 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 1, 2:41 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT FRI JUN 1 2007

.DISCUSSION...
CU FIELD BUBBLING AVER SE OK THIS AFTERNOON...WHERE NE OK AND NW
HAVE BEEN STABILIZED AT LEAST FOR NOW BY MORNING CONVECTION. IT
APPEARS GRADIENT SURFACE FLOW HAS BEEN RESTORED TO MOST IF NOT ALL
OF THE AREA PER THE MESONET. SCATTERED STORMS THIS AFTERNOON
POSSIBLE JUST ABOUT ANYWHERE...HOWEVER THE UNTAPPED ENVIRONMENT OF
SE OK APPEARS TO BE A SLIGHTLY FAVORED AREA AT THIS TIME. PRIMARY
FOCUS FOR TONIGHT WILL BE ANOTHER COMPLEX THAT WILL DEVELOP TO THE
NORTH IN THE VICINITY OF THE SURFACE BOUNDARY AND TRACK SOUTHEAST.
ONCE AGAIN...NORTHEAST OKLAHOMA WILL SEE THE BEST CHANCES FOR
THUNDERSTORMS LATER TONIGHT AND TOMORROW MORNING. WHETHER IT IS
THE TRUE FRONT OR AN OUTFLOW BOUNDARY...STORM CHANCES WILL SLIDE
SOUTH ACROSS THE AREA WITH THE BOUNDARY. PLAN ON FOLLOWING CURRENT
TREND IN DECREASING POPS FROM NORTH TO SOUTH SATURDAY AFTERNOON
AND NIGHT...AND JUST TAPER TO SLIGHT CHANCE POPS ACROSS ALL OF THE
AREA FOR SUNDAY. DRIER AIR UNDER NORTHERLY SURFACE FLOW WILL BE
THE RULE FOR THE FIRST PART OF THE WEEK...THEN A WARMING TREND
COMMENCES FOR THE MID AND LATTER PARTS OF THE WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  81  63  84 /  70  70  20  20
FSM   67  82  64  86 /  40  50  30  20
MLC   67  81  61  85 /  50  50  30  20
BVO   61  80  60  84 /  70  70  20  20
FYV   62  79  58  80 /  40  40  20  20
BYV   62  80  59  80 /  40  40  20  20
MKO   65  80  62  83 /  60  60  20  20
MIO   61  80  59  81 /  70  70  20  20
F10   66  80  62  84 /  70  70  20  20
HHW   67  82  63  86 /  40  50  30  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....23
Hazardous weather outlook, Jun 1, 5:06 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT FRI JUN 1 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT FRI JUN 1 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ALONG
         AND NORTH OF A LINE FROM MCALESTER TO OZARK.
	ONSET...NOW...CONTINUING THROUGH THE NIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...NOW...CONTINUING THROUGH THE NIGHT.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THIS EVENING...PRIMARILY ALONG AND NORTH OF A MCALESTER
TO OZARK LINE.  INSTABILITY OF 2000 TO 3000 J/KG WILL
SUPPORT A WIND AND HAIL THREAT...HOWEVER DEEP LAYER
WINDS ARE WEAK...SO THE THE THREAT WILL BE OF A
SPORADIC NATURE.

THE THUNDERSTORM ACTIVITY ACROSS WESTERN OKLAHOMA AND
SOUTHERN KANSAS IS EXPECTED FORM A MORE SOLID LINE
WITH TIME AND MOVE INTO THE OUTLOOK AREA WITH SOME
SEVERE WEATHER POTENTIAL AS WELL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL BE NEEDED AT LOCATIONS
NEAR THE STRONG STORMS.  NET CONTROL OPERATORS FOR
THE REGIONAL SPOTTER NETWORK SHOULD MONITOR THE
TRENDS THIS EVENING AND BE READY FOR ACTIVATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT NOW MOVING ACROSS KANSAS AND THE PANHANDLE
AREA WILL SLOWLY MOVE ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS ON SATURDAY AND EARLY SUNDAY.  SOME
THUNDERSTORM ACTIVITY WILL OCCUR WITH THE FRONT.
WEAK WIND FIELDS ALOFT WILL LIMIT THE SEVERE WEATHER
POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 1, 5:23 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT FRI JUN 1 2007

ARZ019-012300-
CRAWFORD AR-
523 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     CENTRAL CRAWFORD

AT 523 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF FIGURE FIVE...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MOUNTAINBURG...
CEDARVILLE...CHESTER...FURRY...DYER...FIGURE FIVE AND RUDY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3558 9440 3546 9435 3550 9406 3577 9414
Special weather statement, Jun 1, 5:36 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT FRI JUN 1 2007

OKZ054-059-012315-
OSAGE OK-PAWNEE OK-
536 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND PAWNEE

AT 536 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES SOUTHWEST OF PAWNEE TO 3 MILES EAST OF
HALLETT...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OSAGE...HOMINY...PAWNEE...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON AND WESTPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3619 9690 3617 9622 3641 9604 3660 9689
      3643 9700
Special weather statement, Jun 1, 6:11 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT FRI JUN 1 2007

OKZ064-012345-
CREEK OK-
611 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK

AT 611 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHWEST OF SHAMROCK...MOVING NORTH AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SHAMROCK...DRUMRIGHT...
OILTON AND SILVER CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3583 9662 3582 9656 3613 9640 3613 9662
Special weather statement, Jun 1, 6:35 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT FRI JUN 1 2007

OKZ054-020000-
OSAGE OK-
635 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE

AT 635 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTH OF HOMINY...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HOMINY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3636 9657 3626 9634 3643 9612 3657 9646
Special weather statement, Jun 1, 6:42 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT FRI JUN 1 2007

ARZ010-020015-
WASHINGTON AR-
642 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     WESTERN WASHINGTON

AT 642 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF CANEHILL...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WALNUT GROVE...LINCOLN...
PRAIRIE GROVE...FARMINGTON...STRICKLER...CLYDE...CANEHILL...RHEA...
VINEY GROVE...WEDINGTON...SAVOY AND WHEELER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3587 9451 3582 9431 3612 9422 3611 9448
Local storm report, Jun 1, 6:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             DRUMRIGHT               35.99N 96.60W
06/01/2007  E0.75 INCH       CREEK              OK   LAW ENFORCEMENT

&&

NMK

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:51 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee69 min
Jun 1, 2:53 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington82 min
Jun 1, 3:07 AM CDTSevere Thunderstorm WarningTSACreek38 min
Jun 1, 3:18 AM CDTSevere Thunderstorm WarningTSANowata72 min
Jun 1, 3:27 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa78 min
Jun 1, 3:38 AM CDTSpecial Weather StatementTSARogers52 min
Jun 1, 3:43 AM CDTSevere Thunderstorm WarningTSARogers62 min
Jun 1, 3:54 AM CDTSpecial Weather StatementTSAOkmulgee36 min
Jun 1, 3:57 AM CDTSevere Thunderstorm WarningTSACraig78 min
Jun 1, 4:03 AM CDTSpecial Weather StatementTSAMayes42 min
Jun 1, 4:06 AM CDTSpecial Weather StatementTSAWagoner39 min
Jun 1, 4:42 AM CDTSpecial Weather StatementTSAOttawa48 min
Jun 1, 4:53 AM CDTSpecial Weather StatementTSACherokee, Delaware, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more67 min
Jun 1, 5:43 AM CDTSpecial Weather StatementTSAAdair, Sequoyah62 min
Jun 1, 6:08 AM CDTSpecial Weather StatementTSAAdair, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah67 min
Jun 1, 4:50 PM CDTSpecial Weather StatementTSAOttawa25 min
Jun 1, 5:36 PM CDTSpecial Weather StatementTSAPawnee39 min
Jun 1, 5:54 PM CDTSevere Thunderstorm WarningTSAPawnee53 min
Jun 1, 6:11 PM CDTSpecial Weather StatementTSACreek34 min
Jun 1, 6:13 PM CDTSevere Thunderstorm WarningTSACreek26 min
Jun 1, 6:19 PM CDTFlash Flood WarningTSAPawnee3 hr
Jun 1, 6:35 PM CDTSpecial Weather StatementTSAOsage25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.